# SDR Q2SA20150428221

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Misinstalled
- Location: Bs 2517-2628
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE SKIN, BS 2517 - 2628 HAS 58 PROTRUDING FASTENER HEADS AT RUB STRIP. REF AD 2013-26-12.  ACCOMPLISH 747-5380-33-A5764.
